Passive scattering systems with nonlinear feedback
Differencialʹnye uravneniâ, Tome 35 (1999) no. 11, pp. 1492-1495
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_11_a7,
author = {M. A. Nudelman},
title = {Passive scattering systems with nonlinear feedback},
journal = {Differencialʹnye uravneni\^a},
pages = {1492--1495},
year = {1999},
volume = {35},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_11_a7/}
}
M. A. Nudelman. Passive scattering systems with nonlinear feedback. Differencialʹnye uravneniâ, Tome 35 (1999) no. 11, pp. 1492-1495. http://geodesic.mathdoc.fr/item/DE_1999_35_11_a7/